# SDR I5EA2019052100002

- Difficulty date: May 15, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 55,887 hours, 35,872 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ACCOMPLISHED DET VISUAL INSPECTION OF REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN LE STA 133.15  CORRECTIVE ACTION: ACCOMPLISHED PERMANENT EXTERNAL REPAIR ON LT HORIZONTAL STABILIZER LOWER SPAR SKIN STA 133.15 IAW SRM 55-10-01.
